Document Type

Article

Publication Date

1992

Publication Source

The Rocky Mountain Journal of Mathematics

Abstract

Cone theory is applied to a class of two-point boundary value problems for ordinary differential equations. Criteria for the existence of extremal points are obtained. These criteria are in terms of the existence of nontrivial solutions that lie in a cone, and in terms of the spectral radius of an associated compact linear operator.

Inclusive pages

1283-1293

ISBN/ISSN

0035-7596

Document Version

Published Version

Comments

This document is made available in compliance with the publisher's policy on self-archiving or with the express permission of the publisher. Permission documentation is on file.

Volume

22

Volume

22

Issue

4

Peer Reviewed

yes

Link to published version

Included in

Mathematics Commons

Share

COinS